# SDR 95FDEA01281

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Lightning Strike
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, TOP OF UPPER RUDDER TAB RT SIDE, APPROX .25 INCH HOLE BURNED THROUGH ALUMINUM SKIN.  FABRICATED DOUBLER PER SRM 55-00-01, WEIGHT CHANGE PLUS 1.502.  RESTAMPED PLACARD TO ACTUAL WT OF RUDDER AS REQ SRM 55-40-02, PRIMED AND PAINTED PER SRM 51-21-02.
